SciELO - Scientific Electronic Library Online

 
vol.39 número2On rough convergence of triple sequence space of Bernstein operator of fuzzy numbers defined by a metricComputing the metric dimension of Kayak Paddles graph and Cycles with chord índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

JEYANTHI, P.; SELVI, M.  y  RAMYA, D.. Restricted triangular difference mean graphs. Proyecciones (Antofagasta) [online]. 2020, vol.39, n.2, pp.275-286. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-2020-02-0017.

Let G = (V,E) be a graph with p vertices and q edges. Consider an injection f : V (G) → {1, 2, 3, ..., pq}. Define f∗ : E(G) → {T 1 , T 2 , T 3 , ..., T q }, where T q is the q th triangular number such that f∗(e) = for all edges e = uv. If f∗(E(G)) is a sequence of consecutive triangular numbers T 1 , T 2 , T 3 , ..., T q , then the function f is said to be restricted triangular difference mean. A graph that admits restricted triangular difference mean labeling is called restricted triangular difference mean graph. In this paper, we investigate restricted triangular difference mean behaviour of some standard graph.

Palabras clave : Restricted triangular difference mean labeling.

        · texto en Inglés     · Inglés ( pdf )